# SDR FDEA202011032753

- Difficulty date: November 3, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 75,595 hours, 18,230 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: AJC7515503
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO DETERMINE THE CRACK END FOUND PROPAGATE ON THIRD FASTENERS FROM BELOW TOWARDS FIRST FASTENER AT STATION 2164 ON RIGHT HAND SIDE OF THE LOWER VERTICAL STABILIZER FORWARD FLANGE OF UPPER REAR SPAR CAP DUE TO WEB BLOCKAGE.  VERTICAL STABILIZER RIGHT HAND REAR SPAR FORWARD AND AFT FLANGE AT STATION 2164.  REPAIR CARRIED OUT, AS PER EA 1-5530-T0357925 PART 1 TITLE: STABILIZERS-VERTICAL STABILIZER-CRACK FOUND AT REAR SPAR RT FWD FLANGE AT EXISTING SRM REPAIR AREA.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.  REFER TO WRI: 55309651 FOR WORK DETAILS.
